# SDR DALA2024030402926

- Difficulty date: March 2, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N376NW
- Make and model: Airbus A320-212
- Aircraft serial: 1812
- Aircraft time: 62,182 hours, 29,695 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Container
- Part number: UNKNOWN
- Condition: Open
- Location: Oxygen Mask
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3276 DISC: OXYGEN MASK COMPARTMENT OPENED SEAT ROW 22ABC. C/A: R/R 02 CONTAINER ASSY IN REF WITH A320 CMM 25-28-02. OPS NORMAL. MEL & PLACARD REMOVED. M PROCEDURES REVERSED. OK FOR SVC. (LP: 5451786)
